Ask FREE question to Women health doctors
Private, Secure and verified doctors.
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi, After taking I pill, on my 14 day of my period, within one hour of intercourse, after that 7 days later the bleeding starts and stops after 5 days, is it period or withdrawal bleeding I can not understand about it, so is it withdrawal bleeding then when the period came.

1 Doctor Answered
It was period. No fix days for periods after taking I pill. I pill contain high amount of hormones that's why it can result into either delay or early periods. you can consult me through Lybrate for homoeopathic treatment and further guidance
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.